Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 10957, 12 pages
http://dx.doi.org/10.1155/2007/10957
Research Article

Solution of Cauchy-Type Singular Integral Equations of the First Kind with Zeros of Jacobi Polynomials as Interpolation Nodes

Department of Mathematics, (Pure and Applied), University of Fort Hare, Alice 5700, South Africa

Received 16 February 2007; Revised 21 June 2007; Accepted 24 August 2007

Academic Editor: Michael John Evans

Copyright © 2007 G. E. Okecha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. S. Anderssen, F. R. de Hoog, and M. A. Lukas, Eds., The Application and Numerical Solution of Integral Equations, vol. 6 of Monographs and Textbooks on Mechanics of Solids and Fluids: Mechanics and Analysis, Martinus Nijhoff, The Hague, The Netherlands, 1980. View at Zentralblatt MATH · View at MathSciNet
  2. E. O. Tuck, “Application and solution of Cauchy singular integral equations,” in Application and Numerical Solution of Integral Equations (Proceedings of a Seminar held at the Australian National University, Canberra, 1978), R. S. Anderssen, F. R. de Hoog, and M. A. Lukas, Eds., vol. 6 of Monographs and Textbooks on Mechanics of Solids and Fluids: Mechanics and Analysis, pp. 21–49, Sijthoff & Noordhoff, Alphen aan den Rijn, The Netherlands, 1980. View at Zentralblatt MATH · View at MathSciNet
  3. E. Jen and R. P. Srivastav, “Cubic splines and approximate solution of singular integral equations,” Mathematics of Computation, vol. 37, no. 156, pp. 417–423, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. K. Kythe and M. R. Schäferkotter, “Handbook of Computational Methods for Integration,” Chapman & Hall/CRC, Boca Raton, Fla, USA, 2005. View at Zentralblatt MATH · View at MathSciNet
  5. A. I. Kalandiya, “Mathematical Methods of Two-Dimensional Elasticity,” Nauka, Moscow, Russia, 1973. View at MathSciNet
  6. N. I. Muskhelishvili, “Singular Integral Equations,” Dover, New York, NY, USA, 1992. View at MathSciNet
  7. A. Ralston and P. Rabinowitz, A First Course in Numerical Analysis, International Series in Pure and Applied Mathematics, McGraw-Hill, New York, NY, USA, 2nd edition, 1978. View at Zentralblatt MATH · View at MathSciNet
  8. M. Abramowitz and I. A. Stegun, Eds., Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, vol. 55 of National Bureau of Standards, Applied Math Series, U.S. Government Printing Office, Washington, DC, USA, 1968.
  9. J. A. Cuminato, “On the uniform convergence of a collocation method for a class of singular integral equations,” BIT, vol. 27, no. 2, pp. 190–202, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet